# SDR AALA202311069872

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 63,384 hours, 37,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT PASSENGER DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE BELOW LIMIT. PERFORMED SERVICING TO L2 DOOR EMERGENCY CYLINDER ACCUMULATOR.
